On nonlocal quasilinear equations and their local limits

Abstract : We introduce a new class of quasilinear nonlocal operators and study equations involving these operators. The operators are degenerate elliptic and may have arbitrary growth in the gradient. Included are new nonlocal versions of p-Laplace, ∞-Laplace, mean curvature of graph, and even strongly degenerate operators, in addition to some nonlocal quasilinear operators appearing in the existing literature. Our main results are comparison, uniqueness, and existence results for viscosity solutions of linear and fully nonlinear equations involving these operators. Because of the structure of our operators, especially the existence proof is highly non-trivial and non-standard. We also identify the conditions under which the nonlocal operators converge to local quasilinear operators, and show that the solutions of the corresponding nonlocal equations converge to the solutions of the local limit equations. Finally, we give a (formal) stochastic representation formula for the solutions and provide many examples.
Document type :
Journal articles
Complete list of metadatas

Cited literature [32 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01134618
Contributor : Emmanuel Chasseigne <>
Submitted on : Friday, December 2, 2016 - 2:41:35 PM
Last modification on : Saturday, June 1, 2019 - 2:05:59 PM

Files

ChasseigneJakobsen2JDE_april20...
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01134618, version 2
  • ARXIV : 1503.06939

Collections

Citation

Emmanuel Chasseigne, Espen Jakobsen. On nonlocal quasilinear equations and their local limits. Journal of Differential Equations, Elsevier, 2017, 262 (6), pp.3759-3804. ⟨hal-01134618v2⟩

Share

Metrics

Record views

534

Files downloads

172